# SDR AALA200801485

- Difficulty date: June 2, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 40G INOPERATIVE.  REPLACED LAMPS FOR EMERGENCY LIGHT AT SEAT ROW 40G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
